# SDR 9712666623

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Down/Lock Light
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT WING LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  MANUALLY EXTENDED LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED AND OPERATIONALLY CHECKED LANDING GEAR, ALL CHECKS GOOD.
